# SDR CA960529003

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185F
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Ico Valve
- Part number: C324391
- Condition: Incorrect Assy
- Location: Mix Control
- Component: Marvelscheb, 103878
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN)MIXTURE CONTROL AND IDLE CUT-OFF INOPERATIVE. UNIT ASSEMBLED INCORRECTLY WITH MIXTURE CONTROL AND I C O  VALVE OUT OF THE VALVE BORE
